# SDR 2010FA0001220

- Difficulty date: November 18, 2010
- Submitted: December 3, 2010
- Operation: General aviation
- Aircraft: N7687H
- Make and model: Robsin R22BETA
- Aircraft serial: 4370
- Engine: Lyc O360J2A
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: A0164
- Part serial: 7252
- Condition: Separated
- Location: Main Rotor
- Part time: 774 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(9C9S) FAILED AD 2007-26-12 INSP BECAUSE BLADE SKIN SEPARATION UNDER TIP CAP.
